Curvature on reductive homogeneous spaces.

Paredes, Marlio; Pinzón, Sofía

Revista Colombiana de Matemáticas (2007)

  • Volume: 41, Issue: 1, page 23-37
  • ISSN: 0034-7426

How to cite


Paredes, Marlio, and Pinzón, Sofía. "Curvature on reductive homogeneous spaces.." Revista Colombiana de Matemáticas 41.1 (2007): 23-37. <>.

author = {Paredes, Marlio, Pinzón, Sofía},
journal = {Revista Colombiana de Matemáticas},
keywords = {homogeneous spaces; flag manifolds; Riemannian connection; curvature},
language = {eng},
number = {1},
pages = {23-37},
publisher = {Sociedad Colombiana de Matemáticas},
title = {Curvature on reductive homogeneous spaces.},
url = {},
volume = {41},
year = {2007},

AU - Paredes, Marlio
AU - Pinzón, Sofía
TI - Curvature on reductive homogeneous spaces.
JO - Revista Colombiana de Matemáticas
PY - 2007
PB - Sociedad Colombiana de Matemáticas
VL - 41
IS - 1
SP - 23
EP - 37
LA - eng
KW - homogeneous spaces; flag manifolds; Riemannian connection; curvature
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.